# SDR COMA2009020370013

- Difficulty date: January 29, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 14,743 hours, 10,624 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 523009
- Part serial: SPP0113
- Condition: Failed
- Location: Nlg
- Part time: 14,743 hours, 10,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED GEAR DISAGREE WARNING MSG, NOSE LANDING GEAR DID NOT RETRACT.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR RETRACT ACTUATOR.
